# SDR USAA020241

- Difficulty date: June 21, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg
- Part time: 39,819 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND AFT SUPPORT FITTING CRACKED .5 INCH, RIGHT MLG AFT SUPPORT FITTING NR 4 UPPER OUTBOARD FASTENER.  OVERSIZED HOLES PER TYPICAL REPAIR 57-40-13.  (M)
